MathSciNet Relay Station
MathSciNet bibliographic data
MR1484909 34B15
Huang, Qingdao; Li, Yong Nagumo theorems of nonlinear singular boundary value problems. Nonlinear Anal. 29 (1997), no. 12, 1365–1372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement